Shop Mobile More Submit  Join Login
Side-Effects May Include... by kevinbolk Side-Effects May Include... by kevinbolk
This is one of the many reasons I HATE medication.

Read the rest of "I'm My Own Mascot" here: [link]
Add a Comment:
 
:iconsuperpaladin:
SuperPaladin Featured By Owner Oct 12, 2013

So funny yet true. Wonderful work!

 

Take medication #1, get side effects, so then you take medication #2 to stop those side effects, then medication #3 to stop the side effects from medication #2, and it goes on to infinity.... :lol:

Reply
:iconblackstormwarrior:
blackstormwarrior Featured By Owner Mar 20, 2013  Student General Artist
:'D My brother is giving me the weirdest looks X'D I don't think I will stop laughing for at least 5 minutes or more.
Reply
:iconblackstormwarrior:
blackstormwarrior Featured By Owner Mar 20, 2013  Student General Artist
Ten minuetes later and I have stopped... for now...
Reply
:iconjacob3908:
Jacob3908 Featured By Owner Oct 11, 2012
XD
Reply
:iconask-thert-and-yikert:
What happened? (WE all want to know)
Reply
:iconwieniesrule:
WIENIESRULE Featured By Owner May 5, 2012  Hobbyist Digital Artist
I'd think you'd throw up.
Reply
:icongyrin:
Gyrin Featured By Owner Jan 13, 2012
...did your ass implode? (i must know!)
Reply
:iconminken:
Minken Featured By Owner Jan 9, 2012
Cheese and rice...what are the meds for anyway??? >_>
Reply
:iconarticfoxice:
articfoxice Featured By Owner Nov 29, 2012  Student Artist
you say cheese and rice too?!
Reply
:icondisturbingcalamity:
disturbingcalamity Featured By Owner Dec 18, 2011
Takes a lot to make me literally LOL when I'm reading something, but this did. The last panel just topped it.
Reply
:iconfancyfox01:
FancyFox01 Featured By Owner Dec 11, 2011  Hobbyist
I've learned a lesson: Don't ever drink water while reading one of these comic strips! XD
Reply
:iconnegativedarkangel:
negativedarkangel Featured By Owner Nov 26, 2011
best comeback ever
Reply
:iconmaximus5432:
Maximus5432 Featured By Owner Nov 22, 2011
I love your comment at the end!!!
Reply
:iconkoshitintin:
koshitintin Featured By Owner Oct 24, 2011  Student Writer
ahahahaha i laughed at your last pic!...hope your ass didnt implode :eyepopping:
Reply
:iconrike-the-furious:
Rike-the-Furious Featured By Owner Oct 22, 2011
In case of implosion, look directly into implosion.

...Good luck with that.
Reply
:icontiafaefitzgerald:
TiaFaeFitzgerald Featured By Owner Sep 1, 2011
haha!
Reply
:iconmangamaiden123:
Mangamaiden123 Featured By Owner Aug 11, 2011  Hobbyist Traditional Artist
where do u get these great ideas from cuz they're genius
Reply
:iconthecatilinawinemixer:
TheCatilinaWineMixer Featured By Owner Jul 28, 2011  Hobbyist General Artist
BEWARE of ASS IMPLOSION. :XD:
Reply
:icongoldenozzy:
goldenozzy Featured By Owner Jul 23, 2011
"Maybe they'll cancel each other out"

That line is just so awesome....like, HEY! let's try it out...I bet it will work
Reply
:iconhappyhappy167:
happyhappy167 Featured By Owner Jul 21, 2011  Hobbyist General Artist
sounds like my wisdom teeth meds...
Reply
:iconfrostedicefire:
FrostedIcefire Featured By Owner Jul 12, 2011  Hobbyist Traditional Artist
Like the commercials. "This will enhance your eyesight! Side effects include rashes in uncomfortable areas, growing a third arm, and your head will explode!" (Not a real commercial, but you get it.)
Reply
:iconsmaug113:
Smaug113 Featured By Owner Aug 11, 2011
there was this medication against diseases in some country. it had some side-effects because of which some people had to go to therapies for the rest of their lifes. the company classified these as "minor side effects" -_-
someone in my class used that medication for his vacation, luckily nothing happened to him...
Reply
:iconfrostedicefire:
FrostedIcefire Featured By Owner Aug 11, 2011  Hobbyist Traditional Artist
"Minor side effects"... Now that's a load of bullwater.
Good. ._. Because that would've really sucked.
Reply
:iconsmaug113:
Smaug113 Featured By Owner Aug 11, 2011
yeah, luckily stuff like this doesn't happen that much, and there are people who point it out.
Reply
:iconthecommander236:
Thecommander236 Featured By Owner Jul 12, 2011  Hobbyist
It would've made my day if my ass didn't implode when this happened. (Surprising, I'm not trolling.)
Reply
:icongirnoir:
GIRnoir Featured By Owner May 13, 2011  Hobbyist Digital Artist
this made my day
Reply
:iconpostwavecore:
PostWaveCore Featured By Owner May 7, 2011
You don't have a lot of luck with your mouth.

Heh heh... mouth...
Reply
:iconbjf101:
bjf101 Featured By Owner Apr 26, 2011
OHMYGOD
LMAO
xD that's too funny!
Reply
:iconmiserablephantom:
miserablephantom Featured By Owner Apr 20, 2011  Student Artist
Oh the wonderful things that medication side effects will do, I've always kind of wondered if mixing prescribed drugs would cancel the effects out, but I was never "courageous" enough to try. XD
Reply
:iconinuyashalover25:
InuYashaLover25 Featured By Owner Apr 13, 2011
oh gawd. ur sooo funnah im gonna diiiiiie
Reply
:iconluckyfirerabbit:
LuckyFireRabbit Featured By Owner Mar 2, 2011  Student Traditional Artist
Wow...I wonder what would happen if someone's ass imploded...a real brain teaser.
Reply
:iconzixaxiz:
ZixaxiZ Featured By Owner Mar 1, 2011  Student
Implosive Diarrhea, thats a doozy that one.
Reply
:iconelphabla:
Elphabla Featured By Owner Feb 28, 2011  Hobbyist Digital Artist
Ugh...Sometimes the medication's side-affects are worse than the actual symptoms :|
Reply
:iconnooniepuubunny:
NooniePuuBunny Featured By Owner Feb 27, 2011  Hobbyist General Artist
Imploding ass and anal leakages...all of them yellow and purple..
Reply
:iconshiniyami1985:
ShiniYami1985 Featured By Owner Feb 19, 2011
"or my ass will implode!" :rofl::lmao: I sure didn't expect that! Unexpected lines always make it funnier :P And the facial expression.. omg the facial expression..
Reply
:iconripuku:
Ripuku Featured By Owner Feb 5, 2011
The last panel made me laugh so hard. I'm sorry. The comment plus the facial expression was just too much.
Reply
:iconp-squared:
P-Squared Featured By Owner Jan 29, 2011
Warning!
Side effects of mixing drugs may result in invert analtosis, explosive gastric discharges or possible gastric implosions. Just be careful certain combination's have been know to cause you to divide by zero and result in the end of existence. Please consult your physician before consumption.
Reply
:iconorima-kazooie:
Orima-Kazooie Featured By Owner Jan 27, 2011  Hobbyist Traditional Artist
Everything must get worse before it gets better.
Reply
:iconcrazydude2344:
crazydude2344 Featured By Owner Jan 21, 2011
Shit...

Literally.

Yikes. Did this actually happen?
Reply
:iconthe-white-sparrow:
The-White-Sparrow Featured By Owner Jan 10, 2011
O_O
Mr. Backside appreciates the concern.
Reply
:iconjohosafats:
Johosafats Featured By Owner Jan 10, 2011  Student Filmographer
I have a theory that anything which makes you better makes you worse first. Thank you for providing proof.
Reply
:iconlulumewtrainer:
Lulumewtrainer Featured By Owner Dec 23, 2010  Student Traditional Artist
:iconxd--plz: hahahahahaha!! Now this just made my day!
Reply
:iconspawnofjaws:
spawnofjaws Featured By Owner Dec 21, 2010  Student
Well, if your ass implodes then you'll get to go to the hospital and get the ice medications instead of the shitty ones! Get it?! Get-oh, someone shut me up.... :/
Reply
:iconanimefanlee:
AnimeFanLee Featured By Owner Dec 21, 2010
most holy of shits, i actually ROFL'd x'D omg, i've not laughed so hard in a long time =') thank you Kevin
Reply
:iconabsenteekiller:
AbsenteeKiller Featured By Owner Dec 15, 2010
Or my ass will explode. :iconxd--plz:
Reply
:iconterraflareixen:
TerraflareIxen Featured By Owner Dec 14, 2010  Hobbyist General Artist
:iconxdddplz:
Reply
:iconxmr-narwhal:
xMr-Narwhal Featured By Owner Dec 13, 2010  Hobbyist General Artist
OUCH! xD
Reply
:iconprincessoflior:
PrincessOfLior Featured By Owner Dec 13, 2010
nice. xD

im going out on a limb and saying this but maybe you should do those tear away daily comic things that you stck on your desk.^^ i would buy it.
Reply
:icondrhoz:
Drhoz Featured By Owner Dec 10, 2010  Hobbyist Traditional Artist
One medication I was on had a listed known side-effect of SUDDEN DEATH. How joyful I was to read this.
Reply
Add a Comment:
 
×
Download JPG 800 × 235




Details

Submitted on
November 29, 2010
Image Size
131 KB
Resolution
800×235
Link
Thumb
Embed

Stats

Views
48,445 (10 today)
Favourites
2,095 (who?)
Comments
433
Downloads
280

Camera Data

×